# SDR USAASA00043

- Difficulty date: November 1, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N706US
- Make and model: Airbus A319-112
- Aircraft serial: 0946
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PHL-TPA - FLT 593 - AN ELECTRICAL ODOR WAS NOTICED DURING DESCENT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED CIRCUIT BREAKERS AND OPERATIONALLY CHECKED CABIN FANS AND LIGHTING SYSTEMS.  ALSO, OPERATED BOTH AIR CONDITIONING PACKS.  NO DEFECTS NOTED.  SYSTEM OK FOR SERVICE.  (M)
